Nerve Damage from Temodar

gbm28
gbm28 Member Posts: 5

Ive been taking Temodar since June 2014. Currently on 360mg on the 28 day cycle. Ive just recently started to experience a great deal of nerve pain in my left foot starting in my toes and going halfway through to my heel. im curious as to how long this will last or if the pain will spread? Thank You

Comments

  • Sten
    Sten Member Posts: 162
    Neuropathy

    Hi gbm28,

    It is called neuropathy and it comes from chemo treatment and appears mostly in feet and/or hands. I have a little of it in both feet appearing as a slight numbness, even now two years after treatment, but maybe it is a little less now than before. How widespread and how painful neuropathy is varies a lot. It sometimes remains for a very long time, and for others it disappears after some time.

    I wish you good luck!

    Sten

     

  • gbm28
    gbm28 Member Posts: 5
    Sten said:

    Neuropathy

    Hi gbm28,

    It is called neuropathy and it comes from chemo treatment and appears mostly in feet and/or hands. I have a little of it in both feet appearing as a slight numbness, even now two years after treatment, but maybe it is a little less now than before. How widespread and how painful neuropathy is varies a lot. It sometimes remains for a very long time, and for others it disappears after some time.

    I wish you good luck!

    Sten

     

    neuropathy

    Hey Sten!!! Thanks for the reply. After doing some online research that is the answer ive gotten also. Went to the doctor and was given neorotin and im not able to tell if its helping at all yet but i am trying to gain control before it gets too out of hand. appreciate the reply though. God Bless

  • sadinholland
    sadinholland Member Posts: 248
    gbm28 said:

    neuropathy

    Hey Sten!!! Thanks for the reply. After doing some online research that is the answer ive gotten also. Went to the doctor and was given neorotin and im not able to tell if its helping at all yet but i am trying to gain control before it gets too out of hand. appreciate the reply though. God Bless

    Neorotin

    You may want to check with your neuro oncologist to make sure its ok for you to take that medication. My husband had some pain and his family doctor prescribed this to him, my husband's neuro doc told him not to take it because it can cause brain bleeds.